# SDR N6WA2021040901

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 38,157 hours, 29,716 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB, FWD DRAG ANGLE IS CRACKED.FABRICATED FILLER AND DOUBLER IAW CRJ 700 SRM 55-31-00 INSTALLED L/H VERT STAB FWD DRAGE ANGLE IAW CRJ 700 SRM 55-31-00.
